Tecfidera ....and Gas

Tell us what you are using to treat your MS-- and how you are doing.

Tecfidera ....and Gas

Postby QTKT » Mon Jul 18, 2016 10:06 pm

Hi,

I have been taking Tecfidera for almost 3 weeks now. I do not experience any symptoms (thank God) besides horrible flatulence and gas. There is no constipation or abdominal pain, just the gas. I was wondering if anyone has any suggestions on how to reduce the gas? I do not eat dairy, meat, or processed foods btw. Any advice would be appreciated. Thanks!
QTKT
Newbie
 
Posts: 7
Joined: Mon Jul 18, 2016 9:33 pm

Advertisement

Re: Tecfidera ....and Gas

Postby NHE » Mon Jul 18, 2016 10:21 pm

QTKT wrote:I have been taking Tecfidera for almost 3 weeks now. I do not experience any symptoms (thank God) besides horrible flatulence and gas. There is no constipation or abdominal pain, just the gas. I was wondering if anyone has any suggestions on how to reduce the gas? I do not eat dairy, meat, or processed foods btw. Any advice would be appreciated. Thanks!

Welcome to ThisIsMS. I don't have any personal experience with Tecfidera, but I was wondering what you've tried using to help? Have you ever tried anything like GasX?
User avatar
NHE
Volunteer Moderator
 
Posts: 4497
Joined: Sat Nov 20, 2004 4:00 pm

Re: Tecfidera ....and Gas

Postby RedneckMBA » Tue Jul 19, 2016 12:42 pm

I have the same problem with gas too. Been taking the stuff since February. Tecfidera farts are the foulest, rottenest things I have smelled.
RedneckMBA
Getting to Know You...
 
Posts: 22
Joined: Mon Mar 28, 2016 1:07 pm

Re: Tecfidera ....and Gas

Postby Scott1 » Tue Jul 19, 2016 3:09 pm

Hi,

In simple terms, you can only have excess wind inside you two ways; you swallowed it or you made it. If you made it (most likely) then I would look at a good probiotic at least every day. If your bowel movements are not quite regular and comfortable then raise that with your doctor. A bad smell is not a sign of things being normal. Try eating a fresh pear with your breakfast each day. It will get you moving and hopefully help as the probiotic changes your bowel culture

I tried Tecfidera for a short time but it didn't agree with me at all.

Regards,
User avatar
Scott1
Family Elder
 
Posts: 1252
Joined: Wed Oct 22, 2008 3:00 pm

Re: Tecfidera ....and Gas

Postby QTKT » Fri Jul 22, 2016 8:32 am

NHE wrote:
QTKT wrote:I have been taking Tecfidera for almost 3 weeks now. I do not experience any symptoms (thank God) besides horrible flatulence and gas. There is no constipation or abdominal pain, just the gas. I was wondering if anyone has any suggestions on how to reduce the gas? I do not eat dairy, meat, or processed foods btw. Any advice would be appreciated. Thanks!

Welcome to ThisIsMS. I don't have any personal experience with Tecfidera, but I was wondering what you've tried using to help? Have you ever tried anything like GasX?


I haven't tried anything like yet, but I've heard some people use GasX or Pepto Bismol. I was looking for some more "natural" ways first, like regimen or certain foods, so I switched up my routine a bit and have tried to see when it starts, etc. But I probably will be trying one of those soon. Thanks!
QTKT
Newbie
 
Posts: 7
Joined: Mon Jul 18, 2016 9:33 pm


Return to Regimens

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service